Doctor insights on:
I Have Sweating Arm Pits And Nervous Do I Have Hypertension
Why would my doctor prescribe me lisinopril for hypertension and anxiety/nervousness if one of the side effects is Nervousness/anxiety!!?
ACEI: Miracle BP Pil: Lisinopril is an Ace Inhibitor, most patients love it. It is not for anxiety (unless hypertension brings on anxiety in an individual. It is not the best med for a patient w asthma/copd-smoking, ACEI can exacerbate these). If you dont tolerate Lisinopril there are meds called ARBS, and several of these are generic as well. I do not know much about your history, so I cannot comment further ...Read more
I'm sweating, my face turns red and feel stress when I am with someone else. Moreover, I found I have hypertension and high level of Frettin.
My brother almost passed out two days ago. He complained of dizziness and profuse sweating. There is a family history of hypertension and diabetes.?
Possibly: Could be pulmonary hypertension. It could also be from a respiratory problem, heart problem, or in fact (and hopefully) nothing at all. I strongly recommend you take your child to see the pediatrician as soon as reasonably possible (not an emergency, but during day hours). ...Read moreSee 2 more doctor answers
I am chronic patient of hypertension. I have got 3 attacks in which with sweating i become unconscious. It result in minor paralysis on face. Age 65.
Sudden excessive sweating during the night but only in the front (neck, chest). 84 yrs. Old with COPD & pulmonary hypertension. ?
SEE A DOCTOR: See your doctor and get checked out it could be something significant. ...Read more
Could mast cell disorder cause tachycardia no hypertension, chronic sinus problems, brain fog, sweating, fatigue, shortness of breath very high ige?
Most common symptoms: Fatigue skin lesions (urticaria pigmentosa) and itching abdominal discomfort nausea and vomiting diarrhea food and drug intolerance olfactive intolerance infections (bronchitis, rhinitis, and conjunctivitis) ear/nose/throat inflammation anaphylaxis (shock from allergic or immune causes) episodes of very low blood pressure (including shock) and faintness. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Why do i have pain in shoulder arm and neck left side?
- Why do i have pain down the left side of my back and arm?
- Why do i have high levels of liver enzymes after the flu and fevers?
- Ask a doctor a question free online
- Why do i have stomach pain and brown discharge?
- I have had a headache for 5 days and no matter what i do or take it wont go away
- Why do i have red blotches on my face and it dry skin to?
- Why do i have nausea and stomach pain only in the middle of the night?
- Talk to a cardiologist online